# SDR IPXA09555706

- Difficulty date: April 14, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 MAIN CABIN 44 SECTION SEAT TRACK AT STA 1200 RBL 58 CORRODED NUT PLATE.  BLENDED CORROSION, 10X ONSP, NDT, ALODINE, PRIMED, FILLED SEAT TRACK RELOCATED HOLE, FABBED NEW PANEL.
